Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is nightmares a side effect of belviq?

Premium Questions

Dr.  Behar Greca MD

Hello. My Wife has phenominal early results from taking Belviq; great weight loss and few side effects. I have a BMI of 31 and would like to also start Belviq. However, I take 200 MG of Zoloft... View answer

Answered by : Dr. Behar Greca ( General & Family Physician)
Dr.  Neeraj Kumar MD

SIDE EFFECTS OF DONEPEZIL , 5MG , IN PARTICULAR DISTURBING DREAMS ... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr.  Alokkalyani MD

dream, which cause her much upset. I feel this kind of side effect is caused by the Lortab, because ... View answer

Answered by : Dr. Alokkalyani ( Rheumatologist)
Dr. Swarnava Dattagupta MD

Dear Dr. Swarnava, Thank you I am going to have a test gastric emptying Long time ago I took REGLAN for have a faster evacuation food from stomach and as a side effect had terrible night dreams. Is it existe ... View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr. Noble Zachariah MD

him vivid nightmares , making his thinking foggy, making him sleepy and short of breath. I know coreg has side effects are all these possible? ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Chibitam Obia MD

... Is this a side effect of Belviq? Thanks for your input. ...I just started taking Belviq 2 weeks ago, along with Synthroid.. I have frequent urination now ... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

My doctor wants me to start on Belviq and made no changes to my medications. I am concerned he may ... to 10mg or ween my self off completely before I start the Belviq? Thank you Laura ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Antoneta Zotaj MD

know this is a side effect but am wondering if I will actually start losing or if I should stop taking ...I just started taking Belviq for weight loss seven days ago. I ve noticed that instead of... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr.   Sharmila Bura MD

On my 2nd day of using BELVIQ as an appetite suppressant . .I am a bit bummed at the side effects ... as long as you take BELVIQ or will my body adjust and the symptoms go away? Also, how long... View answer

Answered by : Dr. Sharmila Bura ( Ayurveda Specialist)
Dr. Santosh Kumar A MD

. Is belviq the cause as a side effect and will it go away? ...Bladder pain and discomfort. I started belviq one week ago. Starting last night I had bladder ... View answer

Answered by : Dr. Santosh Kumar A ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi Slow heart rate (bradycardia) is an important side effect of Belviq. Visit your doc for the possible change of the medicine. Reply with thanks

Dr. Arun MD

Yes it is right drug for weight loss. but you can take regular exercise inspite of drug to reduce weight. Do not forget to thank you to me.

Dr. Manisha Jain MD

stroke and nightmares are not associated,